| Model Number |
ADSR01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
Dyspnea (1816); Nausea (1970); Complaint, Ill-Defined (2331)
| Date of Event |
10/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient reported that "my transmissions have not been received".They also reported that they have been having "frequent nausea spells and out of breath" when they climb the stairs.They stated " i am concerned there is something wrong with my heart control, or my general health".The patient's implantable pulse generator remains in use.No further patient complications have been reported as a result of this event.